×

Commutators and self-adjointness of Hamiltonian operators. (English) Zbl 0287.47004


MSC:

47A40 Scattering theory of linear operators
35J10 Schrödinger operator, Schrödinger equation
35P25 Scattering theory for PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Chernoff, P. R.: J. Functional Anal.12, 401–414 (1973) · Zbl 0263.35066
[2] Dunford, N., Schwartz, J. T.: Linear operators, Part II. New York: Interscience 1963 · Zbl 0128.34803
[3] Eastham, M. S. P.: Bull. London Math. Soc.4, 340–344 (1972) · Zbl 0263.34019
[4] Eastham, M. S. P.: Quart. J. Math. (Oxford) (2)24, 257–263 (1973) · Zbl 0261.34021
[5] Faris, W.: Commun. math. Phys.30, 23–34 (1973) · Zbl 0251.47020
[6] Glimm, J., Jaffe, A.: J. Math. Phys.13, 1568–1584 (1972)
[7] Kato, T.: J. Functional Anal.12, 415–417 (1973) · Zbl 0266.35019
[8] Kato, T.: Israel J. Math.13, 135–148 (1972) · Zbl 0246.35025
[9] Nelson, E.: J. Functional Anal.11, 211–219 (1972) · Zbl 0239.47012
[10] Rauch, J., Reed, M.: Commun. math. Phys.29, 105–111 (1973)
[11] Wienholtz, E.: Arch. Math.10, 126–133 (1959) · Zbl 0109.07202
[12] Wightman, A.S.: The problem of existence of solutions in quantum field theory, in Proceedings Fifth Annual Eastern Theoretical Physics Conference, ed. by D. Feldman. New York: Benjamin 1967
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.